# SDR ZW0A0108010

- Difficulty date: August 30, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 27,124 hours, 13,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON CUSP MEMBRANE AT LONGERON 18R, BETWEEN STA 655 AND 674, BETWEEN STA 693 AND 712, AND BETWEEN STA 674 AND 693. REPAIRED ALL AREAS PER SRM 51-70-4, FIG 2.
